Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 850608, 12 pages
http://dx.doi.org/10.1155/2012/850608
Research Article

On Complete Moment Convergence of Weighted Sums for Arrays of Rowwise Negatively Associated Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 8 May 2012; Revised 29 July 2012; Accepted 13 August 2012

Academic Editor: Shein-chung Chow

Copyright © 2012 Mingle Guo and Dongjin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar · View at Zentralblatt MATH
  3. H.-Y. Liang, “Complete convergence for weighted sums of negatively associated random variables,” Statistics & Probability Letters, vol. 48, no. 4, pp. 317–325, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Yun-Xia and Z. Li-Xin, “Complete moment convergence of moving-average processes under dependence assumptions,” Statistics & Probability Letters, vol. 70, no. 3, pp. 191–197, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Kuczmaszewska, “On complete convergence for arrays of rowwise negatively associated random variables,” Statistics & Probability Letters, vol. 79, no. 1, pp. 116–124, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J.-I. Baek, I.-B. Choi, and S.-L. Niu, “On the complete convergence of weighted sums for arrays of negatively associated variables,” Journal of the Korean Statistical Society, vol. 37, no. 1, pp. 73–80, 2008. View at Publisher · View at Google Scholar
  7. K. Alam and K. M. L. Saxena, “Positive dependence in multivariate distributions,” Communications in Statistics A, vol. 10, no. 12, pp. 1183–1196, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. W. Block, T. H. Savits, and M. Shaked, “Some concepts of negative dependence,” The Annals of Probability, vol. 10, no. 3, pp. 765–772, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Q.-M. Shao, “A comparison theorem on moment inequalities between negatively associated and independent random variables,” Journal of Theoretical Probability, vol. 13, no. 2, pp. 343–356, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. H. Sung, “Moment inequalities and complete moment convergence,” Journal of Inequalities and Applications, vol. 2009, Article ID 271265, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH